Skip to main content
Log in

Anton Bovier: Statistical mechanics of disordered systems. A mathematical perspective

Cambridge University Press, Cambridge, UK, 2006

  • Published:
Journal of Statistical Physics Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Fabio Toninelli.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Toninelli, F. Anton Bovier: Statistical mechanics of disordered systems. A mathematical perspective. J Stat Phys 132, 957–958 (2008). https://doi.org/10.1007/s10955-008-9581-4

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10955-008-9581-4

Navigation